# SDR CALA2025071606623

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N69813
- Make and model: Boeing 737924ER
- Aircraft serial: 43531
- Aircraft time: 35,825 hours, 13,104 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828203
- Part serial: 74789
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 90,733 hours, 36,864 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOP DUE TO CONSTANT PACK TRIP AND SMOKE SMELL ON APPROACH SUSPECT ACM FAILURE. THIS SECOND DEF IS IN ACCORDANCE WITH LOG PAGE 5556666 WITH INOP TCV FAILURE ALSO WITH ITEM 21450 MEL2133D. REPLACED LEFT PACK TCV VALVE DUE TO BITE CK FAULT FOR TCV ON ZONE TEMP CTRL BOX. RPL REF AMM 21-51-10. TCV TESTS GOOD NO LEAKS.  REMOVED ACM IAW AMM 21-51-04. FOUND DAMAGE TO AFT SECTION OF ACM,  FOUND CRACK ON LT AFT HEAT EXCHANGER WHERE IT CONNECTS TO PLENUM.  ACM REMOVED.  REMOVED AND REPLACED LT ACM IAW AMM 21-51-04-400. REMOVED AND REPLACED LT AFT HEAT EXCHANGER IAW AMM 21-51-03-400. OPS CHECKED GOOD, NO LEAKS NOTED.
